# SDR IPXA2025082288935

- Difficulty date: July 30, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,518 hours, 4,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771435
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, FWD SIDE OF STA 2180 S-18L.   PERFORM EO-94718-REQ1 REV.1 AND EI F2025A53M-1858 REV.0 AND EGAT WORK SHEET 50599.
